# SDR SWAA086017

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 23,051 hours, 13,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT FWD END.  REMOVED AND REPLACED LENS PER MM.
